# SDR MASA2009052300166

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 13,381 hours, 10,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2926 PHX-YEG.  GALLEY AND LEFT EMERGENCY EXIT LIGHTS INOPERATIVE.  MX RELAMPED BOTH LIGHTS AND OPS CHECKED.
